# SDR AALA202310274196

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 68,009 hours, 28,006 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO  FUEL IMBALANCE, IMBALANCE WARNING ANNUNCIATED FOR LEFT TANK. FUEL DROPPING RAPIDLY AIRCRAFT APPROACHING TRIM LIMITS AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
